Stability Analysis of Asset Flow Differential Equations

Applied Mathematics Letters, Vol. 24, pp. 471-477, 2011

7 Pages Posted: 21 Jul 2011

See all articles by Ahmet Duran

Ahmet Duran

Istanbul Technical University, Department of Mathematical Engineering; University of Michigan at Ann Arbor

Date Written: April 10, 2010

Abstract

I study the stability analysis of the solutions for the dynamical system of nonlinear asset flow differential equations (AFDEs) in three versions. I show that the previous two versions are not structurally stable mathematically because there are infinitely many critical points. It is important to reformulate a problem in order to eliminate any hypersensitivity in the mathematical model. I find that there is no critical point in the new version unless the chronic discount over the past finite time interval is zero.

Keywords: Stability analysis, instability, equilibrium, market dynamics, asset flow, closed-end funds, hypersensitivity, mathematical finance and economics

JEL Classification: C62, C61, G12, D52, D53, C63

Suggested Citation

Duran, Ahmet, Stability Analysis of Asset Flow Differential Equations (April 10, 2010). Applied Mathematics Letters, Vol. 24, pp. 471-477, 2011. Available at SSRN: https://ssrn.com/abstract=1889265

Ahmet Duran (Contact Author)

Istanbul Technical University, Department of Mathematical Engineering ( email )

Ayazaga Kampusu
Fen Edebiyat Fakultesi
─░stanbul
Turkey

HOME PAGE: http://web.itu.edu.tr/aduran

University of Michigan at Ann Arbor ( email )

500 S. State Street
Ann Arbor, MI 48109
United States

Here is the Coronavirus
related research on SSRN

Paper statistics

Downloads
152
Abstract Views
1,110
rank
201,033
PlumX Metrics